# SDR CA091005005

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 29,325 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 85321951101
- Condition: Damaged
- Location: Fuselage
- Part time: 30,629 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED VISUAL INSP OF ACFT WIRING, THE TECH FOUND SEVERAL WIRES FOR THE AHRS SYS (1 AND 2) SHOWING EVIDENCE OF SHORTING WITH BRACKET EDGE, AND MINOR DAMAGE TO THE BRACKET AS WELL. LOCATION - LT SIDE OF FUSELAGE AT STA X309:00 BETWEEN STR 9 AND 10. EDGE GROMMET WAS NOT FOUND INSTALLED ON THE BRACKET ON DISCOVERY OF THE PROBLEM.  WIRING REPAIRED, BRACKET REPLACED WITH EDGE GROMMET MATERIAL INSTALLED.
